Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 140259, 11 pages
http://dx.doi.org/10.1155/2011/140259
Research Article

Characteristic Lightlike Submanifolds of an Indefinite 𝒮-Manifold

Department of Mathematics, Sogang University, Sinsu-Dong, Mapo-Gu, Seoul 121-742, Republic of Korea

Received 12 April 2011; Revised 12 August 2011; Accepted 23 August 2011

Academic Editor: Christian Corda

Copyright © 2011 Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic, Dodrecht, The Netherlands, 1996.
  2. K. L. Duggal and B. Sahin, “Lightlike submanifolds of indefinite Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 57585, 21 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  3. D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 41, no. 4, pp. 569–581, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. H. Jin, “Geometry of half lightlike submanifolds of an indefinite Sasakian manifold,” submitted to Bulletin of the Korean Mathematical Society.
  5. L. Brunetti and A. M. Pastore, “Curvature of a class of indefinite globally framed f-manifolds,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 51(99), no. 3, pp. 183–204, 2008. View at Google Scholar
  6. L. Brunetti and A. M. Pastore, “Lightlike hypersurfaces in indefinite 𝒮-manifolds,” Differential Geometry, vol. 12, pp. 18–40, 2010. View at Google Scholar
  7. D. H. Jin, “Generic lightlike submanifolds of an indefinite Sasakian manifold”.
  8. J. W. Lee and D. H. Jin, “Half lightlike submanifolds in indefinite 𝒮-manifolds,” to appear in Taiwanese Journal of Mathematics.
  9. S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, vol. 1-2, Interscience Publishers, New York, NY, USA, 1963.
  10. D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Academic, Dodrecht, The Netherlands, 1996.
  11. C. Atindogbe and K. L. Duggal, “Pseudo-Jacobi operators and Osserman lightlike hypersurfaces,” Kodai Mathematical Journal, vol. 32, no. 1, pp. 91–108, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH